# SDR 2010F00183

- Difficulty date: July 26, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 6,238 hours, 4,694 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

NR1 ENGINES GOES IN AND OUT OF FEATHER UNCOMANDED.
